Alert archive / Missouri / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 366, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 21, 2019, 2:38 AM CDT for 6 counties in Missouri. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 21, 2019, 2:38 AM CDT (07:38 UTC)
- Expired
- Oct 21, 2019, 3:25 AM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dent County, MO, Howell County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 153 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 21, 2:48 AM CDT | TSTM WND DMG | 2 Wnw Licking, MO | HWY 32 WEST OF LICKING. DOZENS OF TREES DOWN AND DAMAGED OUTBUILDINGS ALL WITHIN A 1/2 MILE STRETCH. VERY ISOLATED BUT SIGNIFICANT DAMAGE. TIME BASED ON RADAR. DELAYED REPORT VIA SOCIAL MEDIA. |
| Oct 21, 2:48 AM CDT | TSTM WND DMG | 4 Nnw Licking, MO | EXTENSIVE OUTBUILDING DAMAGE. TIME BASED ON RADAR. DRONE PICTURE VIA CONTACT EMAIL. |
| Oct 21, 2:49 AM CDT | TORNADO | 2 W Licking, MO | AN NWS STORM SURVEY CONFIRMED THAT AN EF-1 TORNADO TOUCHED DOWN ABOUT 2 MILES WEST OF LICKING, MO AND TRACKED TO THE NORTH-NORTHEAST BEFORE LIFTING 4 MILES NORTH-NORTHWEST OF LICKING. THE TORNADO WAS ON THE GROUND FOR 6 MINUTES, WITH A PATH LENGTH OF 3.7 MILES |
| Oct 21, 2:49 AM CDT | TORNADO | 2 W Licking, MO | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 WNW LICKING. AN NWS STORM SURVEY CONFIRMED THAT AN EF-1 TORNADO TOUCHED DOWN ABOUT 2 MILES WEST OF LICKING, MO AND TRACKED TO THE NORTH-NORTHEAST BEFORE LIFTING 4 MILES NORTH-NORTHWEST OF LICKING. MORE DETAILS ARE I |
| Oct 21, 3:15 AM CDT | TSTM WND DMG | Eminence, MO | NUMEROUS REPORTS OF SMALL AND LARGE TREES DOWN IN EMINENCE. TIME BASED ON RADAR. VIA CONTACT EMAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 20, 10:21 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
529
WUUS53 KSGF 210738
SVRSGF
MOC065-091-161-169-203-215-210845-
/O.NEW.KSGF.SV.W.0366.191021T0738Z-191021T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
238 AM CDT Mon Oct 21 2019
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Northern Shannon County in south central Missouri...
Dent County in south central Missouri...
North central Howell County in south central Missouri...
Southeastern Pulaski County in central Missouri...
Texas County in south central Missouri...
Southern Phelps County in east central Missouri...
* Until 345 AM CDT.
* At 238 AM CDT, severe thunderstorms were located along a line
extending from 8 miles south of Fort Leonard Wood to near Houston
to near Willow Springs, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Southern Fort Leonard Wood... Current River State Park...
Ozark National Scenic Riverways...
Echo Bluff State Park...
Montauk State Park... Salem...
Licking... Willow Springs...
Houston... Eminence...
Summersville... Bunker...
Raymondville... Edgar Springs...
Lenox... Montauk...
Jadwin... Beulah...
Howes Mill... Midridge...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CDT for south central,
central and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3698 9201 3733 9203 3763 9220 3789 9153
3779 9152 3779 9131 3770 9130 3769 9115
3759 9115 3759 9131 3751 9131 3750 9121
3742 9121 3741 9117 3726 9116 3725 9112
3720 9112 3720 9109 3717 9107
TIME...MOT...LOC 0738Z 248DEG 46KT 3758 9211 3735 9198 3707 9197
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Titus3 follow-up statements
253
WWUS53 KSGF 210802
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
302 AM CDT Mon Oct 21 2019
MOC091-169-215-210812-
/O.CAN.KSGF.SV.W.0366.000000T0000Z-191021T0845Z/
Howell MO-Pulaski MO-Texas MO-
302 AM CDT Mon Oct 21 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HOWELL...
SOUTHEASTERN PULASKI AND TEXAS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CDT for south central
and east central Missouri.
LAT...LON 3706 9161 3742 9164 3742 9170 3749 9176
3760 9176 3760 9185 3773 9196 3789 9154
3779 9152 3779 9131 3770 9130 3769 9115
3759 9115 3759 9131 3751 9131 3750 9121
3726 9116 3725 9112 3720 9112 3717 9107
TIME...MOT...LOC 0802Z 259DEG 53KT 3777 9171 3737 9156 3711 9146
$$
MOC065-161-203-210845-
/O.CON.KSGF.SV.W.0366.000000T0000Z-191021T0845Z/
Shannon MO-Dent MO-Phelps MO-
302 AM CDT Mon Oct 21 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHERN SHANNON...DENT AND SOUTHERN PHELPS COUNTIES...
At 302 AM CDT, severe thunderstorms were located along a line
extending from 12 miles south of Rolla to 14 miles north of
Summersville to 6 miles southwest of Eminence, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Current River State Park... Ozark National Scenic Riverways...
Echo Bluff State Park... Montauk State Park...
Salem... Eminence...
Bunker... Edgar Springs...
Lenox... Montauk...
Jadwin... Howes Mill...
Midridge... Lake Spring...
Gladden... Anutt...
Bangert... Boss...
Round Spring... Akers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CDT for south central
and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3706 9161 3742 9164 3742 9170 3749 9176
3760 9176 3760 9185 3773 9196 3789 9154
3779 9152 3779 9131 3770 9130 3769 9115
3759 9115 3759 9131 3751 9131 3750 9121
3726 9116 3725 9112 3720 9112 3717 9107
TIME...MOT...LOC 0802Z 259DEG 53KT 3777 9171 3737 9156 3711 9146
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Titus632
WWUS53 KSGF 210813
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
313 AM CDT Mon Oct 21 2019
MOC065-161-203-210845-
/O.CON.KSGF.SV.W.0366.000000T0000Z-191021T0845Z/
Shannon MO-Dent MO-Phelps MO-
313 AM CDT Mon Oct 21 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHEASTERN SHANNON...DENT AND EAST CENTRAL PHELPS COUNTIES...
At 313 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Rolla to near Salem to 10 miles
west of Bunker to near Eminence, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Current River State Park... Ozark National Scenic Riverways...
Echo Bluff State Park... Salem...
Eminence... Bunker...
Turtle... Howes Mill...
Midridge... Lake Spring...
Gladden... Anutt...
Bangert... Boss...
Howes... Lecoma...
Round Spring... West Eminence...
Stone Hill... Sligo...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CDT for south central
and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3710 9140 3738 9148 3764 9157 3777 9187
3789 9154 3779 9152 3779 9131 3770 9130
3769 9115 3759 9115 3759 9131 3751 9131
3750 9121 3726 9116 3725 9112 3720 9112
3717 9107
TIME...MOT...LOC 0813Z 236DEG 56KT 3787 9171 3769 9148 3742 9140 3716
9132
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Titus768
WWUS53 KSGF 210825
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
325 AM CDT Mon Oct 21 2019
MOC065-161-203-210835-
/O.CAN.KSGF.SV.W.0366.000000T0000Z-191021T0845Z/
Shannon MO-Dent MO-Phelps MO-
325 AM CDT Mon Oct 21 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHANNON...DENT
AND EAST CENTRAL PHELPS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CDT for south central
and east central Missouri.
LAT...LON 3710 9140 3738 9148 3764 9157 3777 9187
3789 9154 3779 9152 3779 9131 3770 9130
3769 9115 3759 9115 3759 9131 3751 9131
3750 9121 3726 9116 3725 9112 3720 9112
3717 9107
TIME...MOT...LOC 0824Z 248DEG 46KT 3787 9171 3769 9148 3742 9140 3716
9132
$$
LindenbergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 12:08 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Oct 21, 12:08 AM CDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1208 AM CDT Mon Oct 21 2019 ...Updated for 06Z Aviation Discussion... .UPDATE... Issued at 914 PM CDT Sun Oct 20 2019 02z: A 994 mb surface low-pressure system in currently centered over central South Dakota. With the parent storm system now vertically stacked, ancillary low-pressure has developed along the occluding front in central Kansas. From this, a surface cold front extends from Topeka-to-Wichita-to-Enid-to-Lubbock with a surface dryline draped across the I-35 corridor. Further upstream, a broad warm sector encompasses eastern Kansas, eastern Oklahoma, and southwest Missouri with surface dewpoints in the mid-to-upper 50s. Storms, now severe, have initiated across central Oklahoma at the intersection of the surface cold front and dryline. Per the 02z RAP analysis, the right entrance region of of 120 kt, 300-mb jet streak is nosing into portions of eastern KS, eastern OK, and southwest MO. At 500 mb, a robust negatively-tilted shortwave trough is analyzed across the Central Plains with copious amounts of differential cyclonic vorticity advecting into our forecast region. At 850 mb, a 50-70 kt low-level jet is progged to nose into southwest Missouri by 06z. Meanwhile at the surface, the winds were backed. This all adds up to very strongly forced upward vertical motion across southwest Missouri with lots of shear; two ingredients for a severe weather outbreak. On the thermodynamic side, our 00z SGF sounding showed poor MLCAPE on the order of 300 J/kg and a stout capping inversion. The expectation at this time is, that as the low-level jet becomes more pronounced, moisture, shear, instability, and lapse rates will dramatically increase in the lower-levels which will help to erode the cap. Storm mode will rapidly evolve over the next hour across eastern Oklahoma. Isolated supercells will quickly congeal into a squall line as deep shear (0-6 km) vectors align roughly parallel to the cold front. As this squall line enters southwest Missouri, multiple bowing segments will develop as 0-3 km shear vectors on the order of 40 kts align more perpendicular to the squall line, allowing rear- inflow jets (RIJs) to punch downward toward the surface. As this phenomena occurs, dangerous straight-line wind gusts exceeding 70 MPH will become possible; and with 0-1 km storm-relative helicity values approaching 400 m^2/s^2 out ahead of the squall line, a few tornadoes are anticipated. At this time, it is expected that all locations along and south of Interstate 44 are at risk for severe weather late tonight into early Monday morning. && .SHORT TERM...(This afternoon through Tonight) Issued at 220 PM CDT Sun Oct 20 2019 An upper level low is currently located across the central Plains with a trough extending south into the southern Plains. Surface low pressure is located across western South Dakota with south to southeasterly winds across our region. Gulf moisture is starting to spread to the north into southern Arkansas and Oklahoma. The moisture will continue to advect north tonight ahead of the approaching system. The upper level low will move east across the Plains this evening and will send a cold front through the area late this evening into the overnight hours. Instability is currently lacking, but as the Gulf moisture continues to spread north, instability will start to increase from south to north. Instability will likely continue to increase across southern Missouri into the overnight hours. There will be a cap in place through much of this evening, but as height falls occur with the approaching upper level trough the cap will begin to weaken. Vertical wind shear will also increase as the upper level system moves across the area. Storms are expected to develop along the front across Kansas and Oklahoma by mid evening and quickly develop into a line. The line will then race east late this evening into the overnight hours. Timing: The line may start to affect extreme southeastern Kansas and far western Missouri by as early as 9 pm and should push east out of the waring area in south central Missouri by 6 am Monday morning. The deep layer shear, the increasing instability, and strong forcing with this system will support a severe storm risk. With the storm mode expected to be in the form of a line, the main severe risk will be damaging straight line winds up to 70 mph. A few of the strongest updrafts may also be capable of hail up to the size of quarters. Strong low level shear will also support the risk for spin up tornadoes within the line, mainly with surges in the line to the east or east-northeast. The better severe potential will be across southern Missouri where the better instability will be in place generally along and south of I-44. North of the interstate instability will be more limited, but with the strong forcing along the front there will still be an isolated strong to severe risk. Some lingering showers may briefly occur behind the front for a few hours, but drier air will quickly move in limiting the overall post frontal rain chances. .LONG TERM...(Monday Night through Sunday) Issued at 220 PM CDT Sun Oct 20 2019 Gusty west winds will develop on Monday with gusts to around 35 mph expected at times. A cooler air mass is expected for Monday and Tuesday with highs in the low to mid 60s and lows in the upper 30s to middle 40s. An upper level trough will dive to the southeast into the Plains on Wednesday. A head of this system gusty southerly winds will occur and allow highs to warm to around the 70 degree mark. The trough and associated cold front will move south through the area Wednesday night into Thursday night. Showers will develop across along and behind the front. A colder air mass will spread into the area on Thursday and Friday with highs in the 50s and lows in the 30s. Medium range models differ on the upper level pattern late in the week into next weekend leaving this period a lower confidence forecast. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1207 AM CDT Mon Oct 21 2019 Showers and thunderstorms ahead of a cold front will affect the TAF sites through about 09Z, with some strong to severe storms likely along with localized MVFR to IFR flight conditions. Once these move out clouds will be on the decrease with VFR flight conditions likely between 10Z-12Z and continuing through the end of the TAF period.Look for a breezy conditions Monday with westerly winds gusting to between 25 and 30 knots at times, but diminishing after 00Z. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && UPDATE...Albano SHORT TERM...Wise LONG TERM...Wise AVIATION...Raberding
Hazardous weather outlook, Oct 20, 7:44 PM CDT, 6 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 744 PM CDT Sun Oct 20 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-220045- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 744 PM CDT Sun Oct 20 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Significant lightning risk. Limited non thunderstorm wind risk. DISCUSSION... A cold front will move through the region later this evening into the overnight hours. A line of storms will develop along the front as it moves very quickly east through the outlook area. The best potential for severe storms will be along and south of I-44 from 9pm through 6am Monday morning. The main risk will be damaging straight line wind gusts up to 70 to 80 mph. Strong wind shear will also lead to a spin up tornado risk within the line. A few of the strongest storms may also be capable of hail up to the size of quarters. Frequent cloud to ground lightning can be expected with this line of storms. Gusty southerly winds will occur ahead the front, with gusts up to 30 mph possible at times. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Westerly non thunderstorm wind gusts around 30 to 35 mph are expected on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this evening for western Missouri and southeast Kansas, and overnight across the remainder of the Missouri Ozarks. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Local storm report, Oct 21, 1:33 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 AM CDT MON OCT 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG HIGHLANDVILLE 36.93N 93.28W
10/21/2019 CHRISTIAN MO AMATEUR RADIO
TREES DOWNED NEAR HIGHLANDVILLE ELEMENTARY
SCHOOL.
&&Local storm report, Oct 21, 1:38 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
138 AM CDT MON OCT 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG 5 WNW RIDGEDALE 36.53N 93.31W
10/21/2019 TANEY MO EMERGENCY MNGR
TREE BLOWN DOWN ON HIGHWAY 86 AT TABLE ROCK
LAKE.
&&
MMTLocal storm report, Oct 21, 1:53 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
153 AM CDT MON OCT 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 3 SSW ROGERSVILLE 37.07N 93.07W
10/21/2019 CHRISTIAN MO FIRE DEPT/RESCUE
DAMAGE TO TREES, POWER LINES AND HOMES.
&&
MMTLocal storm report, Oct 21, 2:18 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
218 AM CDT MON OCT 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM TSTM WND DMG 2 NW TURNERS 37.20N 93.19W
10/21/2019 GREENE MO EMERGENCY MNGR
TREES DAMAGED. TIME ESTIMATED BY RADAR.
&&
MMTLocal storm report, Oct 21, 2:24 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 AM CDT MON OCT 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 2 E SPARTA 37.00N 93.05W
10/21/2019 CHRISTIAN MO AMATEUR RADIO
TREE BLOWN DOWN ON HOUSE. TIME ESTIMATED BY
RADAR.
&&
MMTLocal storm report, Oct 21, 2:35 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
235 AM CDT MON OCT 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 4 NNW SYCAMORE 36.76N 92.29W
10/21/2019 OZARK MO EMERGENCY MNGR
LARGE TREE DOWNED ON HOME, AND AT LEAST 7
OTHER TREES DOWNED ON THE PROPERTY.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 10:56 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 49 min |
| Oct 20, 11:43 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 47 min |
| Oct 21, 12:14 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, Newton | 46 min |
| Oct 21, 12:18 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 42 min |
| Oct 21, 12:34 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 41 min |
| Oct 21, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 50 min |
| Oct 21, 12:48 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Stone, Taney, Webster | 42 min |
| Oct 21, 12:59 AM CDT | Tornado Warning | SGF | Christian, Greene, Webster | 31 min |
| Oct 21, 1:04 AM CDT | Tornado Warning | SGF | Christian, Douglas, Webster | 26 min |
| Oct 21, 1:08 AM CDT | Tornado Warning | SGF | Stone, Taney | 37 min |
| Oct 21, 1:16 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Stone, Taney | 44 min |
| Oct 21, 1:18 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster, Wright | 42 min |
| Oct 21, 1:25 AM CDT | Tornado Warning | SGF | Christian, Webster, Wright | 35 min |
| Oct 21, 1:28 AM CDT | Tornado Warning | SGF | Greene, Laclede, Webster, Wright | 32 min |
| Oct 21, 1:42 AM CDT | Tornado Warning | SGF | Ozark, Taney | 33 min |
| Oct 21, 2:01 AM CDT | Tornado Warning | SGF | Douglas, Howell, Ozark, Texas | 29 min |
| Oct 21, 2:04 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 41 min |
| Oct 21, 2:10 AM CDT | Tornado Warning | SGF | Douglas, Howell, Ozark | 35 min |
| Oct 21, 2:26 AM CDT | Tornado Warning | SGF | Douglas, Howell, Shannon, Texas | 34 min |
| Oct 21, 2:28 AM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas, Wright | 32 min |
| Oct 21, 2:29 AM CDT | Tornado Warning | SGF | Douglas, Howell, Oregon, Shannon | 31 min |
| Oct 21, 2:46 AM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 29 min |
| Oct 21, 2:49 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 30 min |
| Oct 21, 2:58 AM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 26 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.